# SDR XV6A20081212

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N742
- Make and model: Boeing 737-400
- Aircraft serial: 188146
- Aircraft time: 41,750 hours, 30,892 cycles
- Engine: Lyc O320*
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31591475
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EVACUATION EXERCISES THE FWD SERVICE DOOR (RT) EMERGENCY SLIDE DEPLOYED NORMALLY BUT THE INTEGRAL SLIDE ILLUMINATION LIGHTS DID NOT ILLUMINATE.
